ITEM METADATA RECORD
Title: Reflections in submanifolds
Authors: Tondeur, P ×
Vanhecke, Lieven #
Issue Date: 1988
Publisher: Kluwer academic publ
Series Title: Geometriae dedicata vol:28 issue:1 pages:77-85
ISSN: 0046-5755
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Mathematics - miscellaneous
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy

 




All items in Lirias are protected by copyright, with all rights reserved.

© Web of science